| Catalog Number |
02.07.1205R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 march 2024: lot 1909612: (b)(4) items manufactured and released on 18-dec-2018.Expiration date: 2023-12-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 06 march 2024 gmk-sphere 02.12.0024r femoral component sphere cemented size 4+ r (k140826) lot 2001663: (b)(4) items manufactured and released on 24-jun-2020.Expiration date: 2025-06-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and patella.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain due to aseptic loosening and pain and the cause is unknown.The surgeon revised all components to hinge components and the surgery was completed successfully.